# SDR SWAA2015042138728

- Difficulty date: March 4, 2015
- Submitted: April 23, 2015
- Operation: Air carrier
- Aircraft: N525SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26567
- Aircraft time: 68,962 hours, 64,949 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 6547956
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT CARGO DOORWAY UPPER SILL WEB CORRODED BETWEEN BS 847 - 867, STRINGER 18R.  R & R WEB IAW SRM & DWG.
